Electron. J. Diff. Eqns. Vol. 1995(1995), No. 07, pp. 1-10.

A Remark on infinity-harmonic Functions on Riemannian Manifolds

Nobumitsu Nakauchi

In this note we prove an equality for infinity-harmonic functions on Riemannian manifolds. As a corollary, there is no non-constant infinity-harmonic function on positively (or negatively) curved manifolds.

Submitted February 20,1995. Published June 15, 1995.
Math Subject Classification: 35J70, 35J20, 26B35.
Key Words: infinity-harmonic function, infinity-Laplacian.

An addendum  was attached on December 11, 1996. See last page of the this article..

Show me the PDF file (143 KB), TEX file, and other files for this article.

Nobumitsu Nakauchi
Department of Mathematics, Faculty of Science, Yamaguchi University, Yamaguchi 753, Japan
E-mail: nakauchi@ccy.yamaguchi-u.ac.jp
Return to the EJDE home page.